Advanced Search
MyIDEAS: Login

A “Nearly Ideal” Solution to Linear Time-Varying Rational Expectations Models

Contents:

Author Info

  • Francesco Carravetta

    ()

  • Marco Sorge

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s10614-010-9201-7
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Society for Computational Economics in its journal Computational Economics.

Volume (Year): 35 (2010)
Issue (Month): 4 (April)
Pages: 331-353

as in new window
Handle: RePEc:kap:compec:v:35:y:2010:i:4:p:331-353

Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=100248
More information through EDIRC

Related research

Keywords: Rational expectations models; Time-varying parameters; Kalman Filtering; C5; C6;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Blake, A. P., 1990. "The solution of time-varying linear rational expectations models and the role of terminal conditions," Economics Letters, Elsevier, vol. 33(3), pages 265-269, July.
  2. King, Robert G & Watson, Mark W, 2002. "System Reduction and Solution Algorithms for Singular Linear Difference Systems under Rational Expectations," Computational Economics, Society for Computational Economics, vol. 20(1-2), pages 57-86, October.
  3. Chow, Gregory C., 1980. "Estimation of rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 2(1), pages 241-255, May.
  4. Blanchard, Olivier Jean & Kahn, Charles M, 1980. "The Solution of Linear Difference Models under Rational Expectations," Econometrica, Econometric Society, vol. 48(5), pages 1305-11, July.
  5. Sheffrin,Steven M., 1996. "Rational Expectations," Cambridge Books, Cambridge University Press, number 9780521479394, October.
  6. Watson, Mark W., 1989. "Recursive solution methods for dynamic linear rational expectations models," Journal of Econometrics, Elsevier, vol. 41(1), pages 65-89, May.
  7. Pesaran, M. H., 1981. "Identification of rational expectations models," Journal of Econometrics, Elsevier, vol. 16(3), pages 375-398, August.
  8. Amman, Hans & Kendrick, David, 1999. "Linear-Quadratic Optimization For Models With Rational Expectations," Macroeconomic Dynamics, Cambridge University Press, vol. 3(04), pages 534-543, December.
  9. Lars Peter Hansen & Thomas J. Sargent, 1979. "Formulating and estimating dynamic linear rational expectations models," Working Papers 127, Federal Reserve Bank of Minneapolis.
  10. Laurence Broze & Ariane Szafarz, 1991. "The Econometric Analysis of Non-Uniqueness in Rational Expectations Models," ULB Institutional Repository 2013/649, ULB -- Universite Libre de Bruxelles.
  11. Evans, George W., 1986. "Selection criteria for models with non-uniqueness," Journal of Monetary Economics, Elsevier, vol. 18(2), pages 147-157, September.
  12. Blanchard, Olivier J, 1979. "Backward and Forward Solutions for Economies with Rational Expectations," American Economic Review, American Economic Association, vol. 69(2), pages 114-18, May.
  13. Shiller, Robert J., 1978. "Rational expectations and the dynamic structure of macroeconomic models : A critical review," Journal of Monetary Economics, Elsevier, vol. 4(1), pages 1-44, January.
  14. Lucas, Robert Jr., 1972. "Expectations and the neutrality of money," Journal of Economic Theory, Elsevier, vol. 4(2), pages 103-124, April.
  15. Aoki, Masanao & Canzoneri, Matthew, 1979. "Reduced Forms of Rational Expectations Models," The Quarterly Journal of Economics, MIT Press, vol. 93(1), pages 59-71, February.
  16. Wall, Kent D., 1980. "Generalized expectations modeling in macroeconometrics," Journal of Economic Dynamics and Control, Elsevier, vol. 2(1), pages 161-184, May.
  17. Taylor, John B, 1977. "Conditions for Unique Solutions in Stochastic Macroeconomic Models with Rational Expectations," Econometrica, Econometric Society, vol. 45(6), pages 1377-85, September.
  18. McCallum, Bennett T., 1983. "On non-uniqueness in rational expectations models : An attempt at perspective," Journal of Monetary Economics, Elsevier, vol. 11(2), pages 139-168.
  19. Sims, Christopher A, 2002. "Solving Linear Rational Expectations Models," Computational Economics, Society for Computational Economics, vol. 20(1-2), pages 1-20, October.
  20. Sargent, Thomas J & Wallace, Neil, 1973. "The Stability of Models of Money and Growth with Perfect Foresight," Econometrica, Econometric Society, vol. 41(6), pages 1043-48, November.
  21. Chow, Gregory C., 1980. "Econometric policy evaluation and optimization under rational expectations," Journal of Economic Dynamics and Control, Elsevier, vol. 2(1), pages 47-59, May.
  22. King, Robert G & Watson, Mark W, 1998. "The Solution of Singular Linear Difference Systems under Rational Expectations," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 39(4), pages 1015-26, November.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Carravetta, Francesco & Sorge, Marco M., 2013. "Model reference adaptive expectations in Markov-switching economies," Economic Modelling, Elsevier, vol. 32(C), pages 551-559.
  2. Marco M. Sorge, 2010. "A Note on Kalman Filter Approach To Solution of Rational Expectations Models," Bonn Econ Discussion Papers bgse04_2010, University of Bonn, Germany.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kap:compec:v:35:y:2010:i:4:p:331-353. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.